# SDR FDEA201310052413

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 59,701 hours, 13,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26C175282
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR CHARGE TEST PUSH BUTTON LIGHTS INTERMITTENTLY WHEN PRESSED OR TESTED.  CLEANED EVACUATION SLIDE PTT SWITCH IAW SMP.  OPS TEST OK IAW AMM 25-61-04-5.  ACFT OK FOR SERVICE.
